Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations (vol 45, pg 183, 1995)

Shackell, John (1995) Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations (vol 45, pg 183, 1995). Annales de l'institut Fourier, France. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

Erratum. - Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations

Item Type: Other
Additional information: Volume: 45 Issue: 5 Pages: 1471-& Published: 1995
Subjects: Q Science
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: I.T. Ekpo
Date Deposited: 25 Oct 2009 09:32
Last Modified: 16 Apr 2014 10:16
Resource URI: https://kar.kent.ac.uk/id/eprint/19036 (The current URI for this page, for reference purposes)
  • Depositors only (login required):